# SDR ASAA2023012441734

- Difficulty date: January 24, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL AT STA 500B HAS A CRACK. GROUNDED - YES. REPAIRED FWD PIT R/H TRANSITION PANEL STA 500A TO STA 500B + 10. IAW B737-800 SRM 53-00-53-2R-5.
